# SDR MALA020423

- Difficulty date: July 18, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3502B000004
- Condition: Failed
- Location: Nr 2 A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT 3483, PACK NR 2 HI TEMP LIGHT ILLUMINATED PACK NR 2 DUCT TEMP AT 100 DEGREES.  GATE RETURN.  MAINTENANCE REMOVED AND REPLACED 31 PAC COUPLING ALSO REMOVED AND REPLACED NR 2 PAC VALVE PN 3502B000-004 SN/OFF 1086 SN/ON 1069. IAW AVRO AMM 21-10-11-401.  SEE MM 409  086167 FOR DETAILS ALL CHECKS GOOD.
